# SDR AC2R2016101802

- Difficulty date: October 18, 2016
- Submitted: October 18, 2016
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N229SJ
- Make and model: Bell 429
- Aircraft serial: 57028
- Aircraft time: 3,787 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Control Tube
- Part number: 429001020107
- Part serial: US63
- Condition: Corroded
- Location: Cyclic Control
- Part time: 3,787 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CONTROL TUBE ASSEMBLY CORRODED.  REPLACED THE CONTROL TUBE ASSEMBLY.
